# SDR ABXA9800358

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS PLACED DOWN, THREE GREEN LIGHTS AND THE GEAR DOOR OPEN LIGHT REMAINED ON.  REPLACED MAIN LANDING GEAR DOOR POSITION SWITCH.
